# SDR UPS05845285

- Difficulty date: August 15, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4612650N
- Condition: Cracked
- Location: Fs -8 L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS -8 AT L33L BULKHEAD HAS CRACKED END FITTING A/C COMPT.  REMOVED AND REPLACED END FITTING AT FS -8 L33L IAW SRM 51-3-0,51-3-2 PG 1 AND 51-1-21.
